MAUDE Adverse Event Report: GC AMERICA INC. EXA'LENCE REGULAR HEAVY 48 ML; IMPRESSION MATERIAL

GC AMERICA INC. EXA'LENCE REGULAR HEAVY 48 ML; IMPRESSION MATERIAL
Catalog Number 137004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The patient did have a known allergy to mint.The dentist had an impression material that they knew had a mint in it and couldn't use and decided to use exa'lence instead.The dentist was unaware that exa'lence had any mint flavor in it because they could not find any information on the box.After the patient left the office, she contacted the dentist office via email informed that she was experiencing respiratory like symptoms and contacted her physician.The dentist ofiice stated that the patient took benadryl and it alleviated the problem and she is fine at this time.
 
Additional Manufacturer Narrative
We will review instructions for use of the device to improve the information on potential allergens.
 
Event or Problem Description

Brand Name
EXA'LENCE REGULAR HEAVY 48 ML
Common Device Name
IMPRESSION MATERIAL
Manufacturer (Section D)
GC AMERICA INC.
3737 w. 127th street
alsip IL 60803
MDR Report Key7301236
Report Number1410097-2018-00001
Device Sequence Number1342992
Product Code ELW
UDI-Device IdentifierD6581370041
UDI-PublicD6581370041
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K041398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
Report Date (Section F) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date03/29/2019
Device Catalogue Number137004
Device Lot Number1609291
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/01/2018
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/01/2018
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date02/27/2018
Supplement Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA03/05/2018